A certain one-dimensional scattering problem in the quasi-classical approximation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 759-762
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a17,
author = {S. G. Simonyan},
title = {A certain one-dimensional scattering problem in the quasi-classical approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {759--762},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a17/}
}
S. G. Simonyan. A certain one-dimensional scattering problem in the quasi-classical approximation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 759-762. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a17/